| Model Number |
MICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product is not marketed in the u.S.(b)(4).Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm micl12.6, -13.0 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6) 2020.The lens tore during injection.There was patient contact (lens touched the eye) with no patient injury.The lens was implanted, removed, and replaced intraoperatively.This resolved the problem.Cause of the event is reported as device.Reportedly, "root cause is that the plunger did not push the whole lens forward but allowed one footplate to get caught on the side of the plunger.That is where the piece was found.".
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: lens was returned in micro-centrifuge vial, in liquid.Visual inspection found haptic torn.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b5 - "the lens was implanted, removed and replaced inraoperatively" should be corrected to "the lens was implanted and removed intraoperatively and later the same day replaced the same day".Claim#: (b)(4).